# SDR USAA2012050200013

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,770 hours, 16,637 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

MCN  FLT 9465  MCN TO MCN TEST FLIGHT.  STRONG FIBERGLASS LIKE SMELL NOTICED JUST AFTER T/O AND DESCENT ON TEST FLIGHT.  NOTICED THROUGHOUT FLIGHT, BUT INCREASED DURING DESCENT.  TROUBLESHOT, VERIFIED F/O'S SPEAKER TRANSFORMER OVERHEATED.  F/O'S SPEAKER REMOVED AND REPLACED.  OPS CHECK GOOD.  NO SMELL NOTED.
